# SDR CA991112020

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) THROTTLE CONTROL HAD NO EFFECT ON RPM.  OPERATOR COULD NOT FIND FAULT ON GROUND.
